Vol. 13, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 4, 945–1268
Issue 3, 627–944
Issue 2, 317–625
Issue 1, 1–316

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Asymptotic expansions of fundamental solutions in parabolic homogenization

Jun Geng and Zhongwei Shen

Vol. 13 (2020), No. 1, 147–170
Abstract

For a family of second-order parabolic systems with rapidly oscillating and time-dependent periodic coefficients, we investigate the asymptotic behavior of fundamental solutions and establish sharp estimates for the remainders.

Keywords
homogenization, parabolic system, fundamental solution
Mathematical Subject Classification 2010
Primary: 35B27, 35E05, 35K40
Milestones
Received: 1 January 2018
Revised: 28 October 2018
Accepted: 29 December 2018
Published: 6 January 2020
Authors
Jun Geng
School of Mathematics and Statistics
Lanzhou University
Lanzhou
China
Zhongwei Shen
Department of Mathematics
University of Kentucky
Lexington, KY
United States